While delivering a bolus a bit ago, felt like a jolt/twitch/spasm of some kind under site as bolus was delivering. Could this be the pump over-delivering/like a malfunction and that was insulin felt? Or what could that be? What if there was a malfunction and pump didn’t give alarm???
If I had any questions along those lines, I would immediately call Tandem Technical Support.
I usually do not feel the “sting” from the Tandem pump bolus as compared to when I was using Animas. Could that have happened? Maybe the site is more sensitive? That being said, Tandem tech support is always awesome and it never hurts to call if you are worried!
I’d be shocked as the Tandem loves to create alerts for everything. And oh, they are all the same ineffective “Beep!” Fill the pump and it alerts everyone in your office. Plug it in to charge and it alerts everyone in your office. Heaven forbid wearing a Tandem in a library!
Ok, enough of my whining. But my main point still stands. Definitely contact tech support, but I doubt that this was an over-delivery.